Items where Author is "Jones, Matthew"

See full list of headings
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Article

Jones, Matthew (2014) Compact composition operators with symbol an universal covering map. Journal of Functional Analysis . ISSN 0022-1236 (In Press)

Jones, Matthew (2011) A note on the Königs domain of compact composition operators on the Bloch space. Journal of Inequalities and Applications (31). ISSN 1029-242X

Jones, Matthew (2006) The Nielsen kernel of an arbitrary Riemann surface. Bulletin of the London Mathematical Society, 38 (5). pp. 825-828. ISSN 14692120

Jones, Matthew (2005) Compact composition operators not in the Schatten classes. Proceedings of the American Mathematical Society, 134 (7). pp. 1947-1953. ISSN 0002-9939

Jones, Matthew (2005) Shift invariant subspaces of composition operators. Archiv der Mathematik, 84 (3). pp. 258-267. ISSN 1420-8938

Jones, Matthew (2005) Common invariant subspaces of composition operators and the shift on H2. Archiv der Mathematik, 84 (3). pp. 258-267. ISSN 1420-8938

Jones, Matthew (2001) Bounded composition operators on weighted Bergman spaces. Journal of Mathematical Analysis and Applications, 256 (2). pp. 650-667. ISSN 1096-0813

Conference or Workshop Item

Jones, Matthew (2002) Geometric models for composition operators on the little Bloch space. In: One Day Function Theory Conference, Monday 16th September, 2002, De Morgan House, London.

Jones, Matthew (2000) Invariant subspaces for composition operators on H^2. In: Function Theory and Function Spaces, October 2000, Nottingham University.

Thesis

Jones, Matthew (1999) Composition operators on weighted Bergman spaces. PhD thesis, University College London.

This list was generated on Thu Nov 27 01:46:59 2014 GMT.